Some New Exact Solutions of (1 + 2)-Dimensional Sine-Gordon Equation
Wei-Xiong Chen and
Ji Lin
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We use a generalized tanh function expansion method and a direct method to study the analytical solutions of the (1 + 2)-dimensional sine Gordon (2DsG) equation. We obtain some new interaction solutions among solitary waves and periodic waves, such as the kink-periodic wave interaction solution, two-periodic solitoff solution, and two-toothed-solitoff solution. We also investigate the propagation properties of these solutions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/645456.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/645456.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:645456
DOI: 10.1155/2014/645456
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().